Per citar aquest document:
Web of Science: 1 cites,
A Note on Forced Oscillations in Differential Equations with Jumping Nonlinearities
Buica, Adriana
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Makarenkov, Oleg

Data: 2015
Resum: The goal of this paper is to study bifurcations of asymptotically stable 2-periodic solutions in the forced asymmetric oscillator u c u u a u^ =1 t by means of a Lipschitz generalization of the second Bogolubov's theorem due to the authors. The small parameter >0 is introduced in such a way that any solution of the system corresponding to =0 is 2-periodic. We show that exactly one of these solutions whose amplitude is ^2 c^2 generates a branch of 2-periodic solutions when >0 increases. The solutions of this branch are asymptotically stable provided that c>0.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Asymptotic stability ; Jumping nonlinearity ; Method of averaging ; Periodic solutions
Publicat a: Differential Equations and Dynamical Systems, Vol. 23 Núm. 4 (2015) , p. 415-421, ISSN 0974-6870

DOI: 10.1007/s12591-014-0199-5

7 p, 318.1 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-01-12, darrera modificació el 2017-01-12

   Favorit i Compartir